# SDR UALA2013062104346

- Difficulty date: June 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,435 hours, 14,487 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD FLUID ON RT OTBD AILERON.  FOUND LOOSE B-NUT ON PRESSURE LINE TO RT OTBD AILERON.  TIGHTENED AND LEAK CHECKED.  OPS CHECKED GOOD, NO LEAKS NOTED.
